# SDR 2002UALA00078

- Difficulty date: January 11, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 28,739 hours, 21,504 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER FUSELAGE STATION 907 STRINGER 17L SKIN DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER.
